# SDR AT0000434

- Difficulty date: August 30, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N805AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47378
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT BS 120 ON LONGERON 28R AND BS 130 LONGERON 28 AT BAY DOOR LOCKING INDICATOR.  REMOVED 1 T-ANGLE, 1 SUPPORT, FABRICATED NEW SUPPORT AND INSTALLED IAW DCI SRM 51-30-2.
